Flagler OARS and AdventHealth Sponsor Two Upcoming NARCAN® Events

By: Flagler OARS
 
 
There are two upcoming Narcan distribution events.
There are two upcoming Narcan distribution events.
PALM COAST, Fla. - April 23, 2022 - PRLog -- Flagler Open Arms Recovery Services and AdventHealth are co-sponsoring two free Narcan distribution and education events entitled INCREASE A LIFESPAN WITH NARCAN.  The two events will be on Friday, April 29 and Friday, May 20 from 4:00 PM to 6:00 PM at Advent Hospital Emergency Room parking lot, 60 Memorial Parkway, in Palm Coast, FL. People can drive through or walk up to receive free Narcan and Narcan educational information. This event is open to the general public.

"We were surprised to see a large number of older residents at our last Narcan event," stated Pam Birtolo, Executive Director of Flagler OARS. "Many wanted the security of having Narcan on hand because some are on multiple medications and fear a potential reaction," Pam added.

"If there are prescription opioids in your home, NARCAN® Nasal Spray should be there, too," cautioned Deborah Mcnabb, Advent Director of Community Benefit.

Flagler OARS is a naloxone provider through a generous grant from the Florida Department of Children and Families (DCF) Overdose Prevention Program (OPP).

The DCF Overdose Prevention Program (OPP) is designed to reduce opioid overdose deaths by providing access to FDA-approved emergency opioid antagonists, as defined in s. 381.887(1)(d), F.S., to organizations that serve individuals at risk of witnessing or experiencing an opioid overdose. NARCAN® Nasal Spray is the emergency opioid antagonist DCF currently purchases and makes available to eligible organizations.

NARCAN® Nasal Spray is used to temporarily reverse the effects of opioid medicines. The medicine in NARCAN® Nasal Spray has no effect in people who are not taking opioid medicines. Always carry NARCAN® Nasal Spray with you in case of an opioid overdose.

Use NARCAN® Nasal Spray right away if you or your caregiver think signs or symptoms of an opioid overdose are present, even if you are not sure, because an opioid overdose can cause severe injury or death.

Signs and symptoms of an opioid overdose may include:
  • unusual sleepiness and you are not able to awaken the person with a loud voice or by rubbing firmly on the middle of their chest (sternum);
  • breathing problems including slow or shallow breathing in someone difficult to awaken or who looks like they are not breathing;
  • the black circle in the center of the colored part of the eye (pupil) is very small, sometimes called "pinpoint pupils," in someone difficult to awaken.
The signs and symptoms of an opioid overdose can return after NARCAN® Nasal Spray is given. If this happens, give another dose after 2 to 3 minutes using a new NARCAN® Nasal Spray device and watch the person closely until emergency help is received.

https://flagleroars.org/

Contact
Flagler OARS
***@marketing2go.biz
End
Email:***@marketing2go.biz Email Verified
Tags:Flagler OARS
Industry:Health
Location:Palm Coast - Florida - United States
Subject:Events
Account Email Address Verified     Account Phone Number Verified     Disclaimer     Report Abuse



Like PRLog?
9K2K1K
Click to Share